# SDR NWAA093739997

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 93,236 hours, 47,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT BOTH OF THE EXTERIOR EMERGENCY FLOOD LIGHTS WERE INOPERATIVE.  IN ADDITION, THE EMERGENCY FLOOD LIGHT FOR THE TAIL CONE AFT EVACUATION SLIDE WAS NOT FUNCTIONAL.  MAINTENANCE REPLACED SOME OF THE BATTERY PACKS AND EACH OF THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
